| Model Number |
MMT-723LNAL |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
06/22/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that customer were experiencing high blood glucose.Blood glucose level at the time of the incident was 567 mg/dl and 500 mg/dl.Customer treated with pen.Customer declined troubleshooting.Customer stated insulin pump had motor error.Customer was able to clear the alarm and able to rewind the insulin pump.The insulin pump will not be returned for analysis.